# SDR 2007UALA04248

- Difficulty date: October 15, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 41,699 hours, 5,083 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000122
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR OUT OF EIGHT LAVS INOP THE 4 GOOD LAVS FLUSH CLEAR FLUID.  *S/D*  AFTER 10 DAYS & CONSIDERABLE TROUBLESHOOTING & TANK SERVICING, DETERMINED LEFT AFT TOILET HAD  VALVE PROBLEM WITH CONTINUOUS FLUSHING PROBLEM.  REPLACED TOILET ASSEMBLY.  LAV SYSTEM CHECKED OK FOR SERVICE.
